# SDR ASOA200900360

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM HAS CORROSION BETWEEN FS 559+96 AT RBL 9.   REMOVED CORROSION IAW SRM 53-00-00 FIG 102, 51-21-06.  BLENDED AREA OF CARGO BAY FLOORBEAM IAW NDTM PART 1 51-20-08. NO RELEVANT INDICATIONS NOTED AT THIS TIME.
